Anabolics
Search More Than 6,000,000 Posts
Results 1 to 10 of 10
  1. #1
    ItalianMuscle27 is offline Senior Member
    Join Date
    Apr 2003
    Location
    Italy
    Posts
    1,414

    Fingers Falling Asleep From GH(Jintropin)??

    Does GH make your fingers fall asleep? I cant seem to figure this one out. I have never had this problem before with the GH, but I have been using it for about 11 weeks now, and my fingers keep falling asleep ususally at night when Im sleeping. They also fall asleep when Im using my computer typing or just playing some games. And as I speak right now, they are numb from typing. Please help... Should I lower the dosage? I am using 4ius/day!

    X..

  2. #2
    JohnnyB's Avatar
    JohnnyB is offline AR-Hall of Famer / Retired
    Join Date
    Apr 2002
    Location
    Califas
    Posts
    9,265
    Yup it from carpel tunnel syndrom 1 of the sides of hgh, bring it down an iu to see if that helps.

    JohnnyB

  3. #3
    ItalianMuscle27 is offline Senior Member
    Join Date
    Apr 2003
    Location
    Italy
    Posts
    1,414
    Will do..I will see if that helps!
    Thanks bro..

    X..

  4. #4
    ItalianMuscle27 is offline Senior Member
    Join Date
    Apr 2003
    Location
    Italy
    Posts
    1,414
    Another ?, a friend of mine told me while Im using the GH, is to run HCG at 1/4cc ED. He couldnt remember exactly what his doctor said, so now I am asking anyone here. What would be the benefits to using HCG at 1/4cc ED, while on GH???

    X..

  5. #5
    Join Date
    Dec 2003
    Posts
    3,145
    Quote Originally Posted by XWhiteDenali
    Another ?, a friend of mine told me while Im using the GH, is to run HCG at 1/4cc ED. He couldnt remember exactly what his doctor said, so now I am asking anyone here. What would be the benefits to using HCG at 1/4cc ED, while on GH???

    X..

    To just barely give yourself a little boost of test. Screw it.....just use test itself.

  6. #6
    Tank010101's Avatar
    Tank010101 is offline New Member
    Join Date
    Jun 2004
    Posts
    35
    Does this hands goign numb thing happen to everyone that uses GH? I am positive the Jino i have is legit and Ive almost been on for a week... how long before I start noticing this? I have a very very slight prickley sensation in the tip of my index finger... is this the start? before when I was using the mystery gh I also had the same feeling in my index finger... somtimes when I wake up in the morning my hand is completley prikely.. but im not sure if that is because of how i slept or if it was higher that my heart or somthign else... LMK, thanks guys

  7. #7
    letmein's Avatar
    letmein is offline Associate Member
    Join Date
    May 2002
    Location
    Texas
    Posts
    177
    It is a good sign that your GH is legit. I experienced that same thing seven months in. The problem was it started 5 weeks after switching brands. Made me wonder if the first six months were a waste. It lasted three weeks at 3ius/day. I have since experiemented with 6iu's per day with no problem. Lower your dose by 1iu until it stops and then slowly add back after you adjust.

  8. #8
    Tank010101's Avatar
    Tank010101 is offline New Member
    Join Date
    Jun 2004
    Posts
    35
    Would the fact that this is my first time ever using GH play into this somehow? Should I be experiencing this later on in my cycle?

  9. #9
    LAWNSAVER's Avatar
    LAWNSAVER is offline Associate Member
    Join Date
    Nov 2001
    Location
    From a long time ago in a
    Posts
    150
    Yes, it should take a little time.

  10. #10
    dave1031 is offline New Member
    Join Date
    Nov 2002
    Location
    Georgia
    Posts
    34
    Just got over the worst case of carpal tunnel. Was doing 2 iu's ed. About 6 weeks in it started with the fingers and went to the hands, to the point I couldn't sleep at night. My Doc said stop training and stop gh for a minute. Syptoms were still bad after a week. I surrendered and went to an ortheoedic and got a cortison shot in the wrist and took another week off. Right after cortison shot I was able to sleep and numbness went away a little bit each day. Doc said wait till numbness is gone to begin training then go to 1 iu eod for 1 wk and gradully work back to 2.

    I am two weeks back into training and all is fine.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •